# SDR GTIA2025031838806

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 16,304 hours, 6,827 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"ON DEPARTURE FROM MCO AN AIR QUALITY EVENT WAS DETECTED, BY PILOTS DISSIPATED AFTER 10,000'. AQE RETURNED ON DESCENT INTO IND. F/A'S SMELLED AQE AFTER LANDING. DESCRIPTION OF ODOR/FUMES: TEMPORARY, ACRID/PUNGENT/IRRITATING/BURNING EYE/DIRTY SOCKS/ OIL/OIL BURNING SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK AND AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED IDENTIFICATION OF CAUSE OF CABIN ODOR IAW TSM 05-50-00-810-831-A. FOUND PACK 1 TO BE CAUSE OF ODOR. REF LP 3548951-2. 
MOC 68083"
